RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2010, том 15, выпуск 4-5, страницы 482–503 (Mi rcd511)  

Geometry, topology and dynamics of geodesic flows on noncompact polygonal surfaces

Eugene Gutkinab

a Nicolaus Copernicus University (UMK), Chopina 12/18, Torun 87-100
b Mathematics Institute of the Polish Academy of Sciences (IMPAN), Sniadeckich 8, Warszawa 10, Poland

Аннотация: We establish the background for the study of geodesics on noncompact polygonal surfaces. For illustration, we study the recurrence of geodesics on $\mathbb{Z}$-periodic polygonal surfaces. We prove, in particular, that almost all geodesics on a topologically typical $\mathbb{Z}$-periodic surface with a boundary are recurrent.

Ключевые слова: (periodic) polygonal surface, geodesic, skew product, cross-section, displacement function, recurrence, transience, ergodicity

DOI: https://doi.org/10.1134/S1560354710040064


Реферативные базы данных:

Тип публикации: Статья
MSC: 37C40, 37D50, 37E35
Поступила в редакцию: 12.03.2010
Принята в печать:25.03.2010
Язык публикации: английский

Образец цитирования: Eugene Gutkin, “Geometry, topology and dynamics of geodesic flows on noncompact polygonal surfaces”, Regul. Chaotic Dyn., 15:4-5 (2010), 482–503

Цитирование в формате AMSBIB
\RBibitem{Gut10}
\by Eugene Gutkin
\paper Geometry, topology and dynamics of geodesic flows on noncompact polygonal surfaces
\jour Regul. Chaotic Dyn.
\yr 2010
\vol 15
\issue 4-5
\pages 482--503
\mathnet{http://mi.mathnet.ru/rcd511}
\crossref{https://doi.org/10.1134/S1560354710040064}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2679760}
\zmath{https://zbmath.org/?q=an:1203.37037}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd511
  • http://mi.mathnet.ru/rus/rcd/v15/i4/p482

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:8

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019